# SDR AALA20160831002

- Difficulty date: August 30, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 54,692 hours, 6,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 10 SLAT LOWER SURFACE MID AREA FOUND DELAMINATED.   DELAMINATED AREA CUTOUT X-RAY INSPECTION IAW NTM PT2 51-00-1.  NO WATER ENTRAPPED.  DAMAGE AREA TRIMMED IAW NTM PT 6. 51-00-01 PROC 2.   NO CRACK FOUND.  METAL HOT BOND REPAIR IAW SRM 57-43-02-2R PROC.2 REPAIR 2 AND SRM 51-70-10 REPAIR 4 FIG 202.
